# SDR MWEA011176

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 99100785
- Condition: Cracked
- Location: Station 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB IS CRACKED AT STATION 218, 1/2 INCH UNDER AND 3 INCH OUTBOARD OF #3 SEAT TRACK.  --  FABRICATED AND INSTALLED FILLER AND DOUBLER.
